# SDR ABXA070005

- Difficulty date: December 28, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 61,064 hours, 57,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 5912481503
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REAR SPAR FITTING WAS CRACKED AT SCREW HOLES FOR P/N: 5910405-3 COVER PLATE.  REMOVED AND REPLACED REAR SPAR FITTING IAW DC9 SRM 51-30-1.
